# SDR COMA9810251

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ind
- Part number: SEDLOC2R
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT HAND ENGINE TORQUE INDICATOR FAILED.  REPLACED TORQUE INDICATOR.
